# SDR 9712329947

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Failed
- Location: Throttle Limit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL THREE MAIN LANDING GEAR RED UNSAFE LIGHTS REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THROTTLE LIMIT SWITCHES, OPERATIONAL CHECK NORMAL.
